Sinutab Extra Strength Caplets

Drugspedia.net

|Sinutab Extra Strength Caplets

Drugs search, click the first letter of a drug name: | A | B | C | D | E | F | G | H | I | J | K | L | M | N | O | P | Q | R | S | T | U | V | W | X | Y | Z | 1 | 2 | 3 | 4 | 5 | 6 | 8 | 9

   


ANTIHISTAMINES, DECONGESTANTS, AND ANALGESICS (Systemic)

Some commonly used brand names are:

In the U.S.—

  • Actifed Cold & Sinus Caplets 3
  • Alka-Seltzer Plus Cold Medicine Liqui-Gels 3
  • Benadryl Allergy/Sinus Headache Caplets 6
  • Children"s Tylenol Cold Multi-Symptom 3
  • Comtrex Allergy-Sinus 3
  • Comtrex Allergy-Sinus Caplets 3
  • Contac Allergy/Sinus Night Caplets 6
  • Dimetapp Cold & Fever Suspension 1
  • Dristan Cold Multi-Symptom Formula 2
  • Drixoral Allergy-Sinus 5
  • Drixoral Cold and Flu 5
  • Kolephrin Caplets 3
  • ND-Gesic 4
  • Scot-Tussin Original 5-Action Cold Formula 8
  • Sinarest 3
  • Sine-Off Sinus Medicine Caplets 3
  • Singlet for Adults 3
  • TheraFlu/Flu and Cold Medicine 3
  • TheraFlu/Flu and Cold Medicine for Sore Throat 3
  • Tylenol Allergy Sinus Medication Maximum Strength Caplets 3
  • Tylenol Allergy Sinus Medication Maximum Strength Gelcaps 3
  • Tylenol Allergy Sinus Medication Maximum Strength Geltabs 3
  • Tylenol Allergy Sinus Night Time Medicine Maximum Strength Caplets 6
  • Tylenol Flu NightTime Hot Medication Maximum Strength 6
  • Tylenol Flu NightTime Medication Maximum Strength Gelcaps 6

In Canada—

  • Actifed Plus Extra Strength Caplets 10
  • Dristan 2
  • Dristan Extra Strength Caplets 2
  • Neo Citran Nutrasweet 7
  • Neo Citran Extra Strength Colds and Flu 7
  • Sinutab Extra Strength Caplets 3
  • Sinutab Regular Caplets 3
  • Tylenol Allergy Sinus Medication Extra Strength Caplets 3
  • Tylenol Cold Medication Children"s 3
  • Tylenol Flu NightTimeMedication Extra Strength Gelcaps 6

Note:

In November 2000, the Food and Drug Administration(FDA) issued a public health warning regarding phenylpropanolamine (PPA) due to the risk of hemorrhagic stroke. The FDA, supported by results of a research program, requested that manufacturers voluntarily discontinue marketing products that contain PPA and that consumers work with their healthcare providers to select alternative products.

Note:

For quick reference, the following antihistamines, decongestants, and analgesics are numbered to match the corresponding brand names.

This information applies to the following medicines:
1. Brompheniramine, Pseudoephedrine, and Acetaminophen (brome-fen-IR-a-meen soo-doe-e-FED-rin and a-set-a-MIN-oh-fen)
2. Chlorpheniramine, Phenylephrine, and Acetaminophen (klor-fen-EER-a-meenfen-il-EF-rin and a-set-a-MIN-oh-fen)
3. Chlorpheniramine,Pseudoephedrine, and Acetaminophen (klor-fen-EER-a-meen soo-doe-e-FED-rin and a-set-a-MIN-oh-fen)
4. Chlorpheniramine, Pyrilamine, Phenylephrine, andAcetaminophen (klor-fen-EER-a-meen peer-ILL-a-meen fen-il-EF-rin and a-set-a-MIN-oh-fen)
5. Dexbrompheniramine , Pseudoephedrine, and Acetaminophen (dex-brome-fen-EER-a-meen soo-doe-e-FED-rin and a-set-a-MIN-oh-fen)
6. Diphenhydramine, Pseudoephedrine, and Acetaminophen (dye-fen-HYE-dra-meensoo-doe-e-FED-rin and a-set-a-MIN-oh-fen)
7. Pheniramine, Phenylephrine, and Acetaminophen (fen-EER-a-meen fen-il-EF-rin and a-set-a-MIN-oh-fen)*
8. Pheniramine, Phenylephrine, Sodium Salicylate, and Caffeine (fen-EER-a-meen fen-il-EF-rin SOE-dee-um sa-LI-si-lateand kaf-EEN)
9. Pyrilamine, Phenylephrine, Aspirin, and Caffeine (peer-ILL-a-meenfen-il-EF-rin AS-pir-in and kaf-EEN)*
10. Triprolidine,Pseudoephedrine, and Acetaminophen (trye-PROE-li-deen soo-doe-e-FED-rin and a-set-a-MIN-oh-fen)
* Not commercially available in the U.S.
† Not commercially available in Canada

Category

  • Antihistaminic (H 1 -receptor)-decongestant-analgesic—Brompheniramine, Pseudoephedrine, and Acetaminophen; Chlorpheniramine, Phenylephrine, and Acetaminophen; Chlorpheniramine, Pseudoephedrine, and Acetaminophen; Chlorpheniramine, Pyrilamine, Phenylephrine, and Acetaminophen; Dexbrompheniramine, Pseudoephedrine, and Acetaminophen; Diphenhydramine, Pseudoephedrine, and Acetaminophen; Pheniramine, Phenylephrine, and Acetaminophen; Pheniramine, Phenylephrine, Sodium Salicylate, and Caffeine; Pyrilamine, Phenylephrine, Aspirin, and Caffeine; Triprolidine, Pseudoephedrine, and Acetaminophen

Description

Antihistamine, decongestant, and analgesic combinations are taken by mouth to relieve the sneezing, runny nose, sinus and nasal congestion (stuffy nose), fever, headache, and aches and pain of colds, influenza, and hay fever. These combinations do not contain any ingredient to relieve coughs.

Antihistamines are used to relieve or prevent the symptoms of hay fever and other types of allergy. They may also help relieve some symptoms of the common cold, such as sneezing and runny nose. They work by preventing the effects of a substance called histamine, which is produced by the body. Antihistamines contained in these combinations are:

brompheniramine, chlorpheniramine, dexbrompheniramine, diphenhydramine, pheniramine, phenyltoloxamine, pyrilamine, and triprolidine.

Decongestants, such as phenylephrine, and pseudoephedrine, produce a narrowing of blood vessels. This leads to clearing of nasal congestion, but it may also cause an increase in blood pressure in patients who have high blood pressure.

Analgesics, such as acetaminophen and salicylates (e.g., aspirin, sodium salicylate), are used in these combination medicines to help relieve fever, headache, aches, and pain.

Some of these medicines are available without a prescription. However, your doctor may have special instructions on the proper dose of these medicines for your medical condition. These medicines are available in the following dosage forms:

  • Oral
  • Brompheniramine, Pseudoephedrine, and Acetaminophen
    • Oral suspension (U.S.)
    • Tablets (U.S.)
  • Chlorpheniramine, Phenylephrine, and Acetaminophen
    • Capsules (Canada)
    • Tablets (U.S. and Canada)
    • Extended-release tablets (U.S.)
  • Chlorpheniramine, Pseudoephedrine, and Acetaminophen
    • Capsules (U.S. and Canada)
    • For oral solution (U.S.)
    • Oral solution (U.S. and Canada)
    • Tablets (U.S. and Canada)
    • Chewable tablets (U.S. and Canada)
  • Chlorpheniramine, Pyrilamine, Phenylephrine, and Acetaminophen
    • Tablets (U.S.)
  • Dexbrompheniramine, Pseudoephedrine, and Acetaminophen
    • Extended-release tablets (U.S.)
  • Diphenhydramine, Pseudoephedrine, and Acetaminophen
    • For oral solution (U.S.)
    • Tablets (U.S. and Canada)
  • Pheniramine, Phenylephrine, and Acetaminophen
    • For oral solution (Canada)
  • Pheniramine, Phenylephrine, Sodium Salicylate, and Caffeine
    • Oral solution (U.S.)
  • Pyrilamine, Phenylephrine, Aspirin, and Caffeine
    • Tablets (Canada)
  • Triprolidine, Pseudoephedrine, and Acetaminophen
    • Tablets (U.S. and Canada)

Before Using This Medicine

If you are taking this medicine without a prescription, carefully read and follow any precautions on the label. For antihistamine, decongestant, and analgesic combinations, the following should be considered:

Allergies—Tell your doctor if you have ever had any unusual or allergic reaction to any of the ingredients contained in this medicine. If this medicine contains aspirin or another salicylate , before taking it, check with your doctor if you have ever had any unusual or allergic reaction to any of the following medicines:

  • Diclofenac (e.g., Voltaren)
  • Diflunisal (e.g., Dolobid)
  • Etodolac (e.g., Lodine)
  • Fenoprofen (e.g., Nalfon)
  • Floctafenine
  • Flurbiprofen, by mouth (e.g., Ansaid)
  • Ibuprofen (e.g., Motrin)
  • Indomethacin (e.g., Indocin)
  • Ketoprofen (e.g., Orudis)
  • Meclofenamate (e.g., Meclomen)
  • Mefenamic acid (e.g., Ponstel)
  • Methyl salicylate (oil of wintergreen)
  • Nabumetone (e.g., Relafen)
  • Naproxen (e.g., Naprosyn)
  • Oxaprozin (e.g., Daypro)
  • Oxyphenbutazone (e.g., Tandearil)
  • Phenylbutazone (e.g., Butazolidin)
  • Piroxicam (e.g., Feldene)
  • Sulindac (e.g., Clinoril)
  • Suprofen (e.g., Suprol)
  • Tenoxicam (e.g., Mobiflex)
  • Tiaprofenic acid (e.g., Surgam)
  • Tolmetin (e.g., Tolectin)
  • Zomepirac (e.g., Zomax)

Also tell your health care professional if you are allergic to any other substances, such as foods, preservatives, or dyes.

Pregnancy—The occasional use of antihistamine, decongestant, and analgesic combinations is not likely to cause problems in the fetus or in the newborn baby. However, when these medicines are used at higher doses and/or for a long time, the chance that problems might occur may increase. For the individual ingredients of these combinations, the following apply:

  • Acetaminophen —Acetaminophen has not been shown to cause birth defects or other problems in humans. However, studies on birth defects have not been done in humans.
  • Alcohol —Some of these combination medicines contain large amounts of alcohol. Too much use of alcohol during pregnancy may cause birth defects.
  • Antihistamines —Antihistamines have not been shown to cause problems in humans.
  • Caffeine —Studies in humans have not shown that caffeine causes birth defects. However, studies in animals have shown that caffeine causes birth defects when given in very large doses (amounts equal to the amount of caffeine contained in 12 to 24 cups of coffee a day).
  • Phenylephrine —Studies on birth defects have not been done in either humans or animals with phenylephrine.
  • Pseudoephedrine —Studies on birth defects with pseudoephedrine have not been done in humans. In animal studies pseudoephedrine did not cause birth defects but did cause a decrease in average weight, length, and rate of bone formation in the animal fetus when administered in high doses.
  • Salicylates (e.g., aspirin) —Salicylates have not been shown to cause birth defects in humans. Studies on birth defects in humans have been done with aspirin. However, salicylates have been shown to cause birth defects in animals.
    Regular use of salicylates late in pregnancy may cause unwanted effects on the heart or blood flow in the fetus or newborn baby. Use of salicylates during the last 2 weeks of pregnancy may cause bleeding problems in the fetus before or during delivery, or in the newborn baby. Also, too much use of salicylates during the last 3 months of pregnancy may increase the length of pregnancy, prolong labor, cause other problems during delivery, or cause severe bleeding in the mother before, during, or after delivery. Do not take aspirin during the last 3 months of pregnancy unless it has been ordered by your doctor .

Breast-feeding—If you are breast-feeding the chance that problems might occur depends on the ingredients of the combination. For the individual ingredients of these combinations, the following apply:

  • Acetaminophen —Acetaminophen passes into the breast milk. However, it has not been shown to cause problems in nursing babies.
  • Alcohol —Alcohol passes into the breast milk. However, the amount of alcohol in recommended doses of this medicine does not usually cause problems in nursing babies.
  • Antihistamines —Use is not recommended since the chances are greater for this medicine to cause side effects, such as unusual excitement or irritability, in the nursing baby. Also, since antihistamines tend to decrease the secretions of the body, it is possible that the flow of breast milk may be reduced in some women.
  • Caffeine —Small amounts of caffeine pass into the breast milk and may build up in the nursing baby. However, the amount of caffeine in recommended doses of this medicine does not usually cause problems in nursing babies.
  • Decongestants (e.g., phenylephrine, pseudoephedrine) —Decongestants may pass into the breast milk and may cause unwanted effects in nursing babies of mothers taking this medicine.
  • Salicylates (e.g., aspirin, sodium salicylate) —Salicylates pass into the breast milk. Although salicylates have not been reported to cause problems in nursing babies, it is possible that problems may occur if large amounts are taken regularly.

Children—Very young children are usually more sensitive to the effects of this medicine. Increases in blood pressure, nightmares, unusual excitement, nervousness, restlessness, or irritability may be more likely to occur in children. Also, mental changes may be more likely to occur in young children taking these combination medicines.

Before giving any of these combination medicines to a child, check the package label very carefully. Some of these medicines are too strong for use in children . If you are not certain whether a specific product can be given to a child, or if you have any questions about the amount to give, check with your health care professional.

Do not give aspirin or other salicylates to a child with a fever or other symptoms of a virus infection, especially flu or chickenpox, without first discussing their use with your child"s doctor . This is very important because salicylates may cause a serious illness called Reye"s syndrome in children with fever caused by a virus infection, especially flu or chickenpox. Also, children may be more sensitive to the aspirin or other salicylates contained in some of these medicines, especially if they have a fever or have lost large amounts of body fluid because of vomiting, diarrhea, or sweating.

Adolescents—Do not give aspirin or other salicylates to a teenager with a fever or other symptoms of a virus infection, especially flu or chickenpox, without first discussing their use with your child"s doctor . This is very important because salicylates may cause a serious illness called Reye"s syndrome in teenagers with fever caused by a virus infection, especially flu or chickenpox.

Older adults—The elderly are usually more sensitive to the effects of this medicine. Confusion, difficult or painful urination, dizziness, drowsiness, feeling faint, or dryness of mouth, nose, or throat may be more likely to occur in elderly patients. Also, nightmares or unusual excitement, nervousness, restlessness, or irritability may be more likely to occur in the elderly.

Other medicines—Although certain medicines should not be used together at all, in other cases two different medicines may be used together even if an interaction might occur. In these cases, your doctor may want to change the dose, or other precautions may be necessary. When you are taking antihistamine, decongestant, and analgesic combinations it is especially important that your health care professional know if you are taking any other prescription or nonprescription (over-the-counter [OTC]) medicine, for example, aspirin or other medicine for allergies. Some medicines may change the way this medicine affects your body. Also, the effect of other medicines may be increased or reduced by some of the ingredients in this medicine.

Other medical problems—The presence of other medical problems may affect the use of antihistamine, decongestant, and analgesic combinations. Make sure you tell your doctor if you have any other medical problems, especially:

  • Alcohol abuse—Acetaminophen-containing medicines increase the chance of liver damage
  • Anemia—Taking a salicylate-containing medicine may make the anemia worse
  • Asthma, allergies, and nasal polyps, history of, or
  • Asthma attacks—Taking a salicylate-containing medicine may cause an allergic reaction in which breathing becomes difficult; also, although antihistamines open tightened bronchial passages, other effects of the antihistamines may cause secretions to become thick so that during an asthma attack it might be difficult to cough them up
  • Diabetes mellitus (sugar diabetes)—The decongestant in this medicine may put the patient with diabetes at a greater risk of having heart or blood vessel disease
  • Enlarged prostate or
  • Urinary tract blockage or difficult urination—Some of the effects of antihistamines may cause urinary problems to get worse
  • Glaucoma—A slight increase in inner eye pressure may occur
  • Gout—Aspirin- or sodium salicylate-containing medicine may make the gout worse and reduce the benefit of the medicines used for gout
  • Hemophilia or other bleeding problems—Aspirin- or sodium salicylate-containing medicine increases the chance of bleeding
  • Hepatitis or other liver disease—There is a greater chance of side effects because the medicine is not broken down and may build up in the body; also, if liver disease is severe there is a greater chance that aspirin-containing medicine may cause bleeding
  • Heart or blood vessel disease or
  • High blood pressure—The decongestant in this medicine may cause the blood pressure to increase and may also speed up the heart rate; also, caffeine-containing medicine, if taken in large amounts, may have a similar effect on the heart
  • Kidney disease (severe)—The kidneys may be affected, especially if too much of this medicine is taken for a long time
  • Overactive thyroid—If the overactive thyroid has caused a fast heart rate, the decongestant in this medicine may cause the heart rate to speed up further
  • Stomach ulcer or other stomach problems—Salicylate-containing medicine may make the ulcer worse or cause bleeding of the stomach

Proper Use of This Medicine

Take this medicine only as directed . Do not take more of it and do not take it more often than recommended on the label, unless otherwise directed by your doctor. To do so may increase the chance of side effects.

If this medicine irritates your stomach, you may take it with food or a glass of water or milk, to lessen the irritation.

For patients taking the extended-release tablet form of this medicine:

  • Swallow the tablets whole.
  • Do not crush, break, or chew before swallowing.

If a combination medicine containing aspirin has a strong vinegar-like odor, do not use it . This odor means the medicine is breaking down. If you have any questions about this, check with your pharmacist.

Dosing—The dose of these combination medicines will be different for different products. Follow the directions on the box if you are taking this medicine without a prescription. Or, follow your doctor"s orders if this medicine was prescribed . The following information includes only the average doses for these combinations.

The number of capsules or tablets or teaspoonfuls of liquid that you take depends on the strength of the medicine.

There is a large variety of antihistamine, decongestant, and analgesic combination products on the market. Some products are for use in adults only, while others may be used in children. If you have any questions about this, check with your health care professional.

For cold symptoms and sinus pain and congestion:

  • For regular (short-acting) oral dosage forms (chewable tablets, capsules, liquid, or tablets):
    • Adults and children 12 years of age and older: Usually the dose is 1 to 2 capsules or tablets, or 1 teaspoonful of liquid, every four to six hours.
    • Children 6 to 12 years of age: Usually the dose is 1 tablet, 4 chewable tablets, or 1 to 2 teaspoonfuls of liquid every four hours.
    • Children up to 6 years of age: Use and dose must be determined by your doctor.
  • For oral dosage forms that must be dissolved (effervescent tablets or powder):
    • Adults and children 12 years of age and older: Usually the dose is 2 effervescent tablets or the contents of 1 packet of powder dissolved as directed on the package.
    • Children up to 12 years of age: Use and dose must be determined by your doctor.
  • For long-acting oral dosage form (tablets):
    • Adults and children 12 years of age and older: Usually the dose is 1 to 2 tablets every 12 hours.
    • Children up to 12 years of age: Use and dose must be determined by your doctor.

Missed dose—If you must take this medicine regularly and you miss a dose, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular dosing schedule. Do not double doses.

Storage—To store this medicine:

  • Keep this medicine out of the reach of children. Overdose is very dangerous in young children.
  • Store away from heat and direct light.
  • Do not store the capsule or tablet form of this medicine in the bathroom, near the kitchen sink, or in other damp places. Heat or moisture may cause the medicine to break down.
  • Keep the liquid form of this medicine from freezing.
  • Do not keep outdated medicine or medicine no longer needed. Be sure that any discarded medicine is out of the reach of children.

Precautions While Using This Medicine

Before you have any skin tests for allergies, tell the doctor in charge that you are taking this medicine. The results of the test may be affected by the antihistamine in this medicine.

Check with your doctor if your symptoms do not improve or become worse, or if you have a high fever.

The antihistamine in this medicine will add to the effects of alcohol and other central nervous system (CNS) depressants (medicines that slow down the nervous system, possibly causing drowsiness). Some examples of CNS depressants are other antihistamines or medicine for hay fever, other allergies, or colds; sedatives, tranquilizers, or sleeping medicine; prescription pain medicine or narcotics; barbiturates; medicine for seizures; muscle relaxants; or anesthetics, including some dental anesthetics. Check with your doctor before taking any of the above while you are taking this medicine .

Also, stomach problems may be more likely to occur if you drink alcoholic beverages while taking a medicine that contains aspirin. In addition, drinking large amounts of alcoholic beverages while taking a medicine that contains acetaminophen may cause liver damage.

The antihistamine in this medicine may cause some people to become drowsy, dizzy, or less alert than they are normally. Make sure you know how you react to this medicine before you drive, use machines, or do anything else that could be dangerous if you are dizzy or are not alert .

The decongestant in this medicine may cause some people to become nervous or restless or to have trouble in sleeping. If you have trouble in sleeping, take the last dose of this medicine for each day a few hours before bedtime . If you have any questions about this, check with your doctor.

Also, this medicine may add to the CNS stimulant and other effects of diet aids. Do not use medicines for diet or appetite control while taking this medicine unless you have checked with your doctor .

Before having any kind of surgery (including dental surgery) or emergency treatment, tell the medical doctor or dentist in charge that you are taking this medicine.

Antihistamines may cause dryness of the mouth, nose, and throat. For temporary relief of mouth dryness, use sugarless candy or gum, melt bits of ice in your mouth, or use a saliva substitute. However, if your mouth continues to feel dry for more than 2 weeks, check with your dentist. Continuing dryness of the mouth may increase the chance of dental disease, including tooth decay, gum disease, and fungus infections.

Check the label of all over-the-counter (OTC), nonprescription, and prescription medicines you now take . If any contain acetaminophen or aspirin or other salicylates, including diflunisal or bismuth subsalicylate (e.g., Pepto-Bismol), be especially careful. This combination medicine contains acetaminophen and/or a salicylate. Therefore, taking it while taking any other medicine that contains these drugs may lead to overdose. If you have any questions about this, check with your health care professional.

For patients taking aspirin-containing medicine :

  • Do not take aspirin-containing medicine within 5 days before any surgery, including dental surgery, unless otherwise directed by your medical doctor or dentist. Taking aspirin during this time may cause bleeding problems.

For diabetic patients taking salicylate-containing medicine , false urine sugar test results may occur:

  • If you take 8 or more 325-mg (5-grain) doses of aspirin every day for several days in a row.
  • If you take 8 or more 325-mg (5-grain), or 4 or more 500-mg (10-grain), doses of sodium salicylate a day.

Smaller doses or occasional use usually will not affect urine sugar tests. If you have any questions about this, check with your health care professional, especially if your diabetes is not well controlled.

Side Effects of This Medicine

Along with its needed effects, a medicine may cause some unwanted effects. Although serious side effects occur rarely when this medicine is taken as recommended, they may be more likely to occur if:

  • too much medicine is taken
  • it is taken in large doses
  • it is taken for a long time

Get emergency help immediately if any of the following symptoms of overdose occur :

For all combinations

Clumsiness or unsteadiness; convulsions (seizures); drowsiness (severe); dryness of mouth, nose, or throat (severe); fast heartbeat; flushing or redness of face; hallucinations (seeing, hearing, or feeling things that are not there); headache (continuing and/or severe); increased sweating; nausea or vomiting (severe or continuing); shortness of breath or troubled breathing; stomach cramps or pain (severe or continuing); trouble in sleeping

For acetaminophen-containing only

Diarrhea; loss of appetite; swelling or tenderness in the upper abdomen or stomach area

Note:

Signs of severe acetaminophen overdose may not appear until 2 to 4 days after the overdose is taken, but treatment to prevent liver damage or death must be started within 24 hours or less after the overdose is taken.

For salicylate-containing only

Any loss of hearing; bloody urine; changes in behavior (in children); confusion; diarrhea (severe or continuing); drowsiness or tiredness (severe, especially in children); fast or deep breathing (especially in children); fever; ringing or buzzing in ears (continuing); uncontrollable flapping movements of the hands (especially in elderly patients); unusual thirst; vision problems

Also, check with your doctor as soon as possible if any of the following side effects occur:

More common

Nausea or vomiting; stomach pain (mild)

Less common or rare

Bloody or black tarry stools; changes in urine or problems with urination; skin rash, hives, or itching; sore throat and fever; swelling of face, feet, or lower legs; tightness in chest; unusual bleeding or bruising; unusual tiredness or weakness; vomiting of blood or material that looks like coffee grounds; weight gain (unusual); yellow eyes or skin

Other side effects may occur that usually do not need medical attention. These side effects may go away during treatment as your body adjusts to the medicine. However, check with your doctor if any of the following side effects continue or are bothersome:

More common

Drowsiness; heartburn or indigestion (for salicylate-containing medicines); thickening of mucus

Less common—more common with high doses

Blurred vision; confusion; difficult or painful urination; dizziness; dryness of mouth, nose, or throat; headache; loss of appetite; nightmares; pounding heartbeat; ringing or buzzing in ears; skin rash; stomach upset or stomach pain; unusual excitement, nervousness, restlessness, or irritability

Not all of the side effects listed above have been reported for each of these medicines, but they have been reported for at least one of them. There are some similarities among these combination medicines, so many of the above side effects may occur with any of these medicines.

Other side effects not listed above may also occur in some patients. If you notice any other effects, check with your doctor.

Revised: 05/30/2002

The information contained in the Thomson Healthcare (Micromedex) products as delivered by Drugs.com is intended as an educational aid only. It is not intended as medical advice for individual conditions or treatment. It is not a substitute for a medical exam, nor does it replace the need for services provided by medical professionals. Talk to your doctor, nurse or pharmacist before taking any prescription or over the counter drugs (including any herbal medicines or supplements) or following any treatment or regimen. Only your doctor, nurse, or pharmacist can provide you with advice on what is safe and effective for you.

The use of the Thomson Healthcare products is at your sole risk. These products are provided "AS IS" and "as available" for use, without warranties of any kind, either express or implied. Thomson Healthcare and Drugs.com make no representation or warranty as to the accuracy, reliability, timeliness, usefulness or completeness of any of the information contained in the products. Additionally, THOMSON HEALTHCARE MAKES NO REPRESENTATION OR WARRANTIES AS TO THE OPINIONS OR OTHER SERVICE OR DATA YOU MAY ACCESS, DOWNLOAD OR USE AS A RESULT OF USE OF THE THOMSON HEALTHCARE PRODUCTS. ALL IMPLIED WARRANTIES OF MERCHANTABILITY AND FITNESS FOR A PARTICULAR PURPOSE OR USE ARE HEREBY EXCLUDED. Thomson Healthcare does not assume any responsibility or risk for your use of the Thomson Healthcare products.





1

ainutab extra strength caplets, zinutab extra strength caplets, xinutab extra strength caplets, dinutab extra strength caplets, einutab extra strength caplets, winutab extra strength caplets, sunutab extra strength caplets, sjnutab extra strength caplets, sknutab extra strength caplets, sonutab extra strength caplets, s9nutab extra strength caplets, s8nutab extra strength caplets, sibutab extra strength caplets, simutab extra strength caplets, sijutab extra strength caplets, sihutab extra strength caplets, sinytab extra strength caplets, sinhtab extra strength caplets, sinjtab extra strength caplets, sinitab extra strength caplets, sin8tab extra strength caplets, sin7tab extra strength caplets, sinurab extra strength caplets, sinufab extra strength caplets, sinugab extra strength caplets, sinuyab extra strength caplets, sinu6ab extra strength caplets, sinu5ab extra strength caplets, sinutzb extra strength caplets, sinutsb extra strength caplets, sinutwb extra strength caplets, sinutqb extra strength caplets, sinutav extra strength caplets, sinutan extra strength caplets, sinutah extra strength caplets, sinutag extra strength caplets, sinutab wxtra strength caplets, sinutab sxtra strength caplets, sinutab dxtra strength caplets, sinutab rxtra strength caplets, sinutab 4xtra strength caplets, sinutab 3xtra strength caplets, sinutab eztra strength caplets, sinutab ectra strength caplets, sinutab edtra strength caplets, sinutab estra strength caplets, sinutab exrra strength caplets, sinutab exfra strength caplets, sinutab exgra strength caplets, sinutab exyra strength caplets, sinutab ex6ra strength caplets, sinutab ex5ra strength caplets, sinutab extea strength caplets, sinutab extda strength caplets, sinutab extfa strength caplets, sinutab extta strength caplets, sinutab ext5a strength caplets, sinutab ext4a strength caplets, sinutab extrz strength caplets, sinutab extrs strength caplets, sinutab extrw strength caplets, sinutab extrq strength caplets, sinutab extra atrength caplets, sinutab extra ztrength caplets, sinutab extra xtrength caplets, sinutab extra dtrength caplets, sinutab extra etrength caplets, sinutab extra wtrength caplets, sinutab extra srrength caplets, sinutab extra sfrength caplets, sinutab extra sgrength caplets, sinutab extra syrength caplets, sinutab extra s6rength caplets, sinutab extra s5rength caplets, sinutab extra steength caplets, sinutab extra stdength caplets, sinutab extra stfength caplets, sinutab extra sttength caplets, sinutab extra st5ength caplets, sinutab extra st4ength caplets, sinutab extra strwngth caplets, sinutab extra strsngth caplets, sinutab extra strdngth caplets, sinutab extra strrngth caplets, sinutab extra str4ngth caplets, sinutab extra str3ngth caplets, sinutab extra strebgth caplets, sinutab extra stremgth caplets, sinutab extra strejgth caplets, sinutab extra strehgth caplets, sinutab extra strenfth caplets, sinutab extra strenvth caplets, sinutab extra strenbth caplets, sinutab extra strenhth caplets, sinutab extra strenyth caplets, sinutab extra strentth caplets, sinutab extra strengrh caplets, sinutab extra strengfh caplets, sinutab extra strenggh caplets, sinutab extra strengyh caplets, sinutab extra streng6h caplets, sinutab extra streng5h caplets, sinutab extra strengtg caplets, sinutab extra strengtb caplets, sinutab extra strengtn caplets, sinutab extra strengtj caplets, sinutab extra strengtu caplets, sinutab extra strengty caplets, sinutab extra strength xaplets, sinutab extra strength vaplets, sinutab extra strength faplets, sinutab extra strength daplets, sinutab extra strength czplets, sinutab extra strength csplets, sinutab extra strength cwplets, sinutab extra strength cqplets, sinutab extra strength caolets, sinutab extra strength callets, sinutab extra strength ca-lets, sinutab extra strength ca0lets, sinutab extra strength capkets, sinutab extra strength cappets, sinutab extra strength capoets, sinutab extra strength caplwts, sinutab extra strength caplsts, sinutab extra strength capldts, sinutab extra strength caplrts, sinutab extra strength capl4ts, sinutab extra strength capl3ts, sinutab extra strength caplers, sinutab extra strength caplefs, sinutab extra strength caplegs, sinutab extra strength capleys, sinutab extra strength caple6s, sinutab extra strength caple5s, sinutab extra strength capleta, sinutab extra strength capletz, sinutab extra strength capletx, sinutab extra strength capletd, sinutab extra strength caplete, sinutab extra strength capletw, inutab extra strength caplets, snutab extra strength caplets, siutab extra strength caplets, sintab extra strength caplets, sinuab extra strength caplets, sinutb extra strength caplets, sinuta extra strength caplets, sinutabextra strength caplets, sinutab xtra strength caplets, sinutab etra strength caplets, sinutab exra strength caplets, sinutab exta strength caplets, sinutab extr strength caplets, sinutab extrastrength caplets, sinutab extra trength caplets, sinutab extra srength caplets, sinutab extra stength caplets, sinutab extra strngth caplets, sinutab extra stregth caplets, sinutab extra strenth caplets, sinutab extra strengh caplets, sinutab extra strengt caplets, sinutab extra strengthcaplets, sinutab extra strength aplets, sinutab extra strength cplets, sinutab extra strength calets, sinutab extra strength capets, sinutab extra strength caplts, sinutab extra strength caples, sinutab extra strength caplet, isnutab extra strength caplets, sniutab extra strength caplets, siuntab extra strength caplets, sintuab extra strength caplets, sinuatb extra strength caplets, sinutba extra strength caplets, sinuta bextra strength caplets, sinutabe xtra strength caplets, sinutab xetra strength caplets, sinutab etxra strength caplets, sinutab exrta strength caplets, sinutab extar strength caplets, sinutab extr astrength caplets, sinutab extras trength caplets, sinutab extra tsrength caplets, sinutab extra srtength caplets, sinutab extra sterngth caplets, sinutab extra strnegth caplets, sinutab extra stregnth caplets, sinutab extra strentgh caplets, sinutab extra strenght caplets, sinutab extra strengt hcaplets, sinutab extra strengthc aplets, sinutab extra strength acplets, sinutab extra strength cpalets, sinutab extra strength calpets, sinutab extra strength capelts, sinutab extra strength capltes, sinutab extra strength caplest, ssinutab extra strength caplets, siinutab extra strength caplets, sinnutab extra strength caplets, sinuutab extra strength caplets, sinuttab extra strength caplets, sinutaab extra strength caplets, sinutabb extra strength caplets, sinutab extra strength caplets, sinutab eextra strength caplets, sinutab exxtra strength caplets, sinutab exttra strength caplets, sinutab extrra strength caplets, sinutab extraa strength caplets, sinutab extra strength caplets, sinutab extra sstrength caplets, sinutab extra sttrength caplets, sinutab extra strrength caplets, sinutab extra streength caplets, sinutab extra strenngth caplets, sinutab extra strenggth caplets, sinutab extra strengtth caplets, sinutab extra strengthh caplets, sinutab extra strength caplets, sinutab extra strength ccaplets, sinutab extra strength caaplets, sinutab extra strength capplets, sinutab extra strength capllets, sinutab extra strength capleets, sinutab extra strength capletts, sinutab extra strength capletss, etc.

USA hospitals | Natural mosquito repellent | New 401k contribution limits | PMS | Blue waffles disease | Keratosis pilaris on face tretment


© Copyright by Drugspedia.net 2006-2007. All rights reserved